# SDR HNAA20100300076

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 53,164 hours, 58,993 cycles
- Engine: Pwa PW120
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Stuck
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FEATHER FILED TO ARM ON TAKEOFF.  R & R NR1 AND NR2 TSEU AND NO FIX. FOUND MICRO SWITCH 6121S9 STUCK,  R & R SWITCH, OPS CHECKED GOOD IAW MM 76-10-13.
